The strong maximum modulus theorem for analytic functions into a Banach space. (English) Zbl 0185.20102

Full Text: DOI


[1] Arlen Brown and R. G. Douglas, On maximum theorems for analytic operator functions, Acta Sci. Math. (Szeged) 26 (1965), 325 – 327. · Zbl 0173.42902
[2] J. D. Buckholtz, A characterization of the exponential series, Amer. Math. Monthly 73 (1966), no. 4, 121 – 123. · Zbl 0146.09801
[3] -, Sums of powers of complex numbers, Notices Amer. Math. Soc. 13 (1966), 372.
[4] Mahlon M. Day, Normed linear spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge. Heft 21. Reihe: Reelle Funktionen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. · Zbl 0082.10603
[5] N. Dunford and J. Schwartz, Linear operators, Vol. I, Interscience, New York, 1958. · Zbl 0084.10402
[6] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. · Zbl 0078.10004
[7] Joram Lindenstrauss, On the extension of operators with a finite-dimensional range, Illinois J. Math. 8 (1964), 488 – 499. · Zbl 0132.09803
[8] J. V. Uspensky, Theory of equations, McGraw-Hill, New York, 1948.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.